# SDR SWIA200311898

- Difficulty date: April 18, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 22,091 hours, 27,463 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0216
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 7,607 hours, 10,890 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NACELLE FLAPS SLOW TO RESPOND WHEN FLAP HANDLE POSITIONED UP, AND WE GET A DISAGREEMENT ON THE FLAP ANNUNCIATOR PANEL.  INSTALLED SERVICEABLE LEFT NACELLE FLAP ACTUATOR.  OPS CHECKS GOOD/LEAK CHECKS GOOD.  NO FURTHER FAULTS NOTED.
